# SDR ASOA20150226015C

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 34,152 hours, 26,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT CABIN EXIT SIGN DID NOT ILLUMINATE DURING TEST. MAINTENANCE REPLACED THE NR4 EMERGENCY LIGHT DC/AC INVERTER. OPS CHECKS WERE GOOD.
